# SDR AALA20170911003

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 1,185 hours, 462 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000102
- Part serial: 8137
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  AUS-ORD FLIGHT DIVERTED TO DFW ACCOUNT STABILIZER TRIM INOPERATIVE.  STABILIZER OUT OF TRIM AND SPEED TRIM FAIL LIGHTS ILLUMINATED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED STABILIZER TRIM ACTUATOR (MOTOR) PER AMM 27-41-71.  OPERATIONAL CHECK GOOD.
